# SDR ASAA2023032842652

- Difficulty date: March 28, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,117 hours, 15,860 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 2162
- Condition: Faulty
- Location: Right Wing
- Part time: 1,169 hours, 360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FUEL INDICATOR @ FUELING PANEL SHOWS ARINC MESSAGE. GROUNDED - YES. REMOVED AND REPLACED #2 FUEL INDICATOR IAW REF B737-800 AMM 28-41-61.
